# SDR SWAA100118

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 10,573 hours, 6,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN AT ROW 1.  INSTALLED COVER PER MM.
